# SDR SWAA2014030425754

- Difficulty date: March 1, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 58,522 hours, 47,038 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 654491032
- Part serial: TSC3646
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK RED LT GEAR LIGHT ILLUMINATED WITH GEAR HANDLE UP.  WHEN HANDLE MOVED TO OFF GREEN LT GEAR LIGHT ILLUMINATES WITH ADDITIONAL WIND NOISE.  R & R LT MLG RETRACT ACTUATOR IAW MM.
